# SDR IXXA080006O

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 87,323 hours, 36,280 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 4 Nacelle
- Part time: 87,323 hours, 36,280 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM KPHL TO KTOL, NUMBER FOUR ENGINE SHORT LIGHT CAME ON WITH NO FIRE TEST INDICATION, THE CREW ACCOMPLISHED EMERGENCY PROCEDURES AND SHUT DOWN NUMBER FOUR ENGINE.  THE CREW LANDED AT KTOL WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND RIGHT FORWARD LOOP CONNECTOR LOOSE AND CORRODED.  MAINTENANCE CLEANED AND RESECURED LOOP CONNECTOR OPERATIONAL CHECK WAS GOOD IAW DC8 MAINTENANCE MANUAL 26-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.
